# SDR USAA2010081091631

- Difficulty date: July 13, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430130
- Part serial: 1790
- Condition: Delaminated
- Location: Rt Wing
- Part time: 29,080 hours, 20,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - DELAMINATION ON RIGHT WING INBOARD FORE FLAP LOWER SURFACE BETWEEN WBL 88 TO WBL 106.  REPLACED RIGHT WING INBOARD FORE FLAP IAW JOB CARD 03C40927014.
